# SDR IPXA10163073

- Difficulty date: October 9, 2009
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Malfunctioned
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ON TEST FOUND BUZZER WARNING LIGHT ON ENTRY DOOR INOP.  UNABLE TO DUPLICATE, SYS TEST NORMAL IAW MM 52-73-00-05
